Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{BATT:1988:10.1007/BF00256933,
author = {BATT, J and BERESTYCKI, H and DEGOND, P and PERTHAME, B},
doi = {10.1007/BF00256933},
journal = {ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS},
pages = {79--103},
title = {SOME FAMILIES OF SOLUTIONS OF THE VLASOV-POISSON SYSTEM},
url = {http://dx.doi.org/10.1007/BF00256933},
volume = {104},
year = {1988}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - BATT,J
AU - BERESTYCKI,H
AU - DEGOND,P
AU - PERTHAME,B
DO - 10.1007/BF00256933
EP - 103
PY - 1988///
SN - 0003-9527
SP - 79
TI - SOME FAMILIES OF SOLUTIONS OF THE VLASOV-POISSON SYSTEM
T2 - ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
UR - http://dx.doi.org/10.1007/BF00256933
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1988Q560600004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 104
ER -